Skip to main content

Research Repository

Advanced Search

Courant-sharp Robin eigenvalues for the square: the case with small Robin parameter

Gittins, K.; Helffer, B.

Authors

B. Helffer



Citation

Gittins, K., & Helffer, B. (2020). Courant-sharp Robin eigenvalues for the square: the case with small Robin parameter. Annales mathématiques du Québec, 44(1), 91-123. https://doi.org/10.1007/s40316-019-00120-7

Journal Article Type Article
Publication Date 2020
Deposit Date Oct 6, 2021
Journal Annales Mathematiques du Quebec
Print ISSN 2195-4755
Publisher Springer
Volume 44
Issue 1
Pages 91-123
DOI https://doi.org/10.1007/s40316-019-00120-7